# SDR FDEA201605211705

- Difficulty date: May 21, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N120FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44380
- Aircraft time: 1,846 hours, 776 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TOILET SMOKE ALARM ACTIVATED TWICE FOR  ABOUT 10 SECONDS EACH TIME.  INSPECTED LAVATORY, NO TROUBLE FOUND.  PERFORMED TEST OF LAVATORY DETECTION SYS IAW AMM 26-13-00-5, SATISFACTORY.  ACFT OK FOR SERVICE.
